# SDR ABXA9701114

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Part number: 9910155107
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LOWER SURFACE OF THE LEFT MLG WHELL WELL PRESSURE PANEL CORRODED AT STA 758 AND LBL 32.  REPAIRED PRESSURE PANEL IAW DC9 SRM 53-04.
